# SDR ZW0A0107703

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AND CRACK BETWEEN STA 655 AND 674, AT CUSP ANGLE WATER LINE 200, LONGERON 18L. INSTALLED DOUBLER PER SRM 51-70-4.
